# SDR VNAA0208012

- Difficulty date: August 9, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Aircraft time: 18,185 hours, 15,956 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: AE20768
- Part serial: 0061
- Condition: Faulty
- Location: Anti-Skid Sys
- Part time: 7,613 hours, 6,639 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMBOUT, THE CREW RECEIVED MULTIPLE ERRATIC BRAKE TEMPERATURE INDICATIONS AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE ANTI SKID CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
